# SDR FDEA202210282686

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: BACS40R
- Condition: Corroded
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENGINE, INLET COWL, FWD PANEL LAND IS CORRODED BETWEEN 6 & 8 O'CLOCK   POSITIONS REMOVED AND REPLACED 6 EA. SHIMS, NUMBER 2 ENGINE INLET COWL FWD LOWER LAND IAW   BAC DWG 314N3010, REV. L AND B757 SRM 51-40-02-0G. CORROSION WAS FOUND TO BE ON   PANEL LAND SHIMS ONLY, WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW B757 SRM 54-  11-02-1A, FIG. 101 DETAIL III. ORIGINAL MATERIAL THICKNESS .032", REMAINING   THICKNESS .027", .006" WAS REMOVED.
